I have a question for anyone out there taking suboxone. I have been on it for about 2 months now and its working great I feel normal and have not abused it in anyway or relapsed with anything else. However I have noticed lately that I get REALLY vivid dreams at night that often cause me to wake up. They seem soo real and sometimes are really scary. Now I'm not trying to sound like a little kid crying about nightmares but I have never experienced such realistic dreams like these. Lately they have been kinda getting worse and they are affecting my sleep. I'm just wondering if anyone out there has experienced this while taking suboxone and if there is anything you can do about it or if it means my dose is too high or something?
I dont know about the dreams on sub but having dreams is very normal when we come off other opiates. They are very vivid and seem very real and scary. Just remember they are just a dream and they will pass. sara
drug dreams are very normal I had my fair share of them .. They will go away ..Plz do not adjust your sub dose without speaking to your doctor .The doctor is the only one that should be making adjustments.
I have never taken sub, but drug dreams are very very normal. I had those terryifying dreams for a couple months. I would wake up thinking I had relapsed and would dream about using and they were so real. My first post on this forum was about drug dreams cause they were freaking me out so bad. They do diminish with time, I just think it`s part of the process. Hang in there.
P.S. What were you coming off of before the sub and how many mg`s of sub are you taking per day. Good luck
I used to use like 80 to over a 100 mgs oxy, morphine, what ever I could get my hands on per day before the suboxone. I am taking 1 and a half tablets of suboxone a day. One 8 mg in the mourning and a half 4 mg at night. So 12 mgs a day. Which I have been hearing is kinda alot. I started out on just 1 a day but I wanted to up it at first so the doc gave me the half at night because I would get cravings at night sometimes. But now from what I read maybe I should just go back to one. I wont do anything without the docs approval but the dreams have been worse lately and I just thought it mite be due to too much sub. I'l talk to him next time I'm in and maybe go to one cuz I think i'd be fine on just 1 a day.
I have been on Suboxone for approx.10yrs. now. I quit all drug usage back then the same time I began Suboxone. I have always since unfortunately experienced horridly,horrible nightmares on a nightly basis.They wake me up, and sometimes I beg sooner. They have never faded one bit, and a case could be made that they are worse now than ever. To me the worst one is the last one prior to waking. So called medical professionals,A.K.A. Legalized drug dealers minimize my concerns because basically the several I reached out to were more concerned about payment more than anything else. I have been offered yet more varrities of medication, but fear any negitive side effects I experienced from several trials including what Suboxone has done to me, Face it all drugs have good and bad sides. The choice is what out wheighs what? In the end it is my choice as to what I put into my body and I have a healthy respect/fear of new monkeys on my back. Suboxone has many negitive long term side effects, and many have and continue to get wealthy from it, at the cost of peoples lives. Anyone else wonder why generic versions or better options have not and are not forthcomming??? The almighty $$$ is why. My last nightmare I witnessed my entire families deaths from a massive on comming tornado with me last before I sat upright finnally awake, but still in terror. These nightmares hang with me durring my waking hours. I fear sleep so much that as it is here now almost 3Am. I rarely get more than 2hrs. of continuous sleep before a nightmare hits, and the whole hidious cycle begins anew. I occasionally experience sleep paralysis/phantomania as if the nightmares were not enough. I just hope that someday this living nightmare will at least improve. Most of all I pray that anyone who is considering using opiates even with a "doctors" encourgement might stumble across these posts and really,trully ask themselves...Is it worth the price never fully paid ?
I'm only writing this for anyone that come across it now. The dreams seem so real because they are real. Suboxone is an evil drug. It doesn't come from a good place and usually you can see it even in the "dr" you get it from.
Yes! Same here...ive been on and off subs for the last 4 yrs but not using them and my maitenence program correctly until this last yr and from about 6 months ago on ive been having insanley vivid dreams! Lately theyve been so Insane I sometimes wake up scared but my counselor says its bc the nerons in our brain that we damage while using are repairing themselves now. Its more to do with that and less to.do with thr subs themselves...good for you tjough that means that your brain is recovering and healing! Keep.it up! :-)
THE DREAMS ARE COMMON AND VERY SCARY. I QUIT TAKING THIS MEDICINE BECAUSE OF THE VIVID NIGHTMARES. THEY SEEM SO REAL AND I COULD THE DESCRIBE IN DETAIL THE PERSON WHO WAS TRYING TO KILL ME. I'D MUCH RATHER TAKE A HYDROCODONE AND SLEEP LIKE A BABY THAN REMEMBER SOMEONE TRYING TO KILL ME.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.